MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558630
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a041001 captures the reportable event of a balloon pinhole in the esophagus.
 
Event or Problem Description
Note: this report pertains to one of two cre pro wireguided dilatation balloons used in the same patient and procedure.It was reported to boston scientific corporation that two cre pro wireguided dilatation balloon were attempted to be used in the esophagus during an esophageal dilation procedure performed on an unknown date.During procedure, the balloon was observed to be leaking and was found to have small holes.The same problem was also encountered with the second cre pro wireguided dilatation balloon.The procedure was completed with another cre pro wireguided dilatation balloon.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event and the patient's examination time was slightly longer.

Brand Name
CRE PRO
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25402409
Report Number3005099803-2026-02321
Device Sequence Number21362190
Product Code FGE
UDI-Device Identifier08714729797517
UDI-Public(01)08714729797517(17)290127(10)38462136
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558630
Device Catalogue NumberM00558630
Device Lot Number0038462136
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date06/04/2026
Supplement Report FDA Received Date07/09/2026
Date Device Manufactured01/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown